MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNI ADAPTOR SLEEVE V40 TI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH UNI ADAPTOR SLEEVE V40 TI; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6519-T-204
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a tha, the trunnion sleeve did not fit completely (there was a gap) on the stem trunnion (citation stem).
 
Additional Manufacturer Narrative
Additional information: returned to manufacturer on; reason for no evaluation; an event regarding a size/fit issue mode involving a v40 sleeve was reported.The event was not confirmed.Method & results: device evaluation and results: visual inspection: the device was visually unremarkable.Dimensional inspection: a dimensional inspection was performed on the returned device.The device is dimensionally within specification.Medical records received and evaluation: not performed as no medical records were provided for review.Device history review: the device was manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other events for the lot referenced.Conclusions: a dimensional inspection was performed on the returned device.All dimensions were found to be within specification.No further investigation for this event is possible at this time.If devices and / or additional information become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
UNI ADAPTOR SLEEVE V40 TI
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6903193
Report Number0002249697-2017-02888
Device Sequence Number19005794
Product Code LZO
UDI-Device Identifier04546540608406
UDI-Public04546540608406
Combination Product (Y/N)N
PMA/510(K) Number
K070885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Catalogue Number6519-T-204
Device Lot Number55745304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;